Go to content
UR Home

Topological constructions in the o-graph calculus

Theis, Fabian J. (2002) Topological constructions in the o-graph calculus. Mathematische Nachrichten 241 (1), pp. 170-186.

Full text not available from this repository.

at publisher (via DOI)


Benedetti and Petronio developed a so called o–Graph Calculus, where a compact oriented 3–manifold with nonempty boundary could be described by a quadrivalent graph together with some extra structure. In this paper, we will show how topological constructions such as puncturing, connected sums, attaching handles, closing boundary components and product and mapping tori constructions can be translated into the o–graph calculus.

Export bibliographical data

Item type:Article
Institutions:Biology, Preclinical Medicine > Institut für Biophysik und physikalische Biochemie > Prof. Dr. Elmar Lang
Identification Number:
Keywords:Standard spines; o–graphs; mapping tori; Dehn twists
Dewey Decimal Classification:500 Science > 570 Life sciences
Created at the University of Regensburg:Unknown
Item ID:17360
Owner only: item control page
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons